# SDR UPS00231263

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZNATAL STAB HAS DENTS WHICH ARE OUT OF LIMITS.  REINSPECTED DENT AREA, DENT FOUND TO BE WITHIN LIMITS PER SRM 55-105 1.
